# SDR AALA201611149013

- Difficulty date: November 6, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 20,923 hours, 17,442 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 17004080001
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLES ON FORWARD MAIN CABIN LEFT HAND SEAT TRACK SPLICE AT -Y279 AND FR 15. REPLACED SEAT TRACK SPLICE PER SRM 51-41-01 AND E190 AARD 53-00-00-3.
